Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for swelling in the face and dizziness

Answered by
Dr.
Dr. Honey Arora

Dentist

Practicing since :2011

Answered : 13823 Questions

default
Posted on Thu, 9 Mar 2017 in Dental Health
Question: been kinda lightheaded on and off for the past few days
I have bad teeth I've had them for months never really had any problems I don't have any pain in any of them I can eat no swelling in my face are gums but I believe I'm going to die I have anxiety issues also I worry bout this dying a lot I don't have the money to get this teeth fixed at the moment I'm taking amoxicillin
doctor
Answered by Dr. Honey Arora 26 minutes later
Brief Answer:
Lightheadedness is not related to tooth decay..

Detailed Answer:
Hi..
Thanks for the query..

As per your complain lightheadedness is not due to your bad teeth, however it can be a side effect of Amoxicillin that too is having lesser probability..

Anxiety and panic attacks can also be a cause..

So my suggestion is to consult an Emergency room and get evaluated..
Take Amoxicillin or any medications only after consulting a Physician..

You should not worry as there is nothing like dying so just relax..

You should also learn deep breathing exercises and meditation to reduce anxiety..

Hope this helps..

Regards..
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

Recent questions on  Meditation

doctor1 MD

Hello Doc, My dad[52] is having a sensitive stomach and atleast once a month he gets indigestion and vomiting, which once occurs, then takes about 1 week to recover. As per doctor s analysis, its just an infection, and the medication is given. I just wanted to know the cause of this and how can these be prevented in future. Eating Habits: Vegetarian Walking frequency: about thrice a week Thanks in advance for the advise.

doctor1 MD

Hello doctor, My father has left side paralisis during an accident.Now the treatment is done.But he could not walk due to left feet has no power. Doctor said that do the physiotherepic exercise.But he can t do. Is any medicine or any yoga exercise for him, Suggest me please.

doctor1 MD

Hi, I have a paragard which was put in place in october of last year. I love it throughout the month butfor have terrible terrible pain and cramping at the beginning of my period each month. I have tried EVERYTHING(ibuprofen, yoga, heating padsetc.) have had several checks, an ultrasound and all is normal. Is there anything more i could be doing?

doctor1 MD

I do yoga about 4 times per week and put alot of stress on my wrists when doing plank exercises. My wrists are very sore and my right lower arm has a big vein that is really sore and looks like it is going to pop out of my skin. It is very near the surface and very long.

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange after. Should I be concerned. First pain hit at around 3:30 this afternoon. Have had four in the past...